RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 5, Pages 619–625 (Mi mz6970)  

This article is cited in 5 scientific papers (total in 6 papers)

Permissible values of coefficients of polynomials in uniform approximation of continuous functions

S. Ya. Khavinson

V. V. Kuibyshev Moscow Institute of Building and Engineering

Abstract: Known approximation theorems of Weierstrass and Lavrent'ev are extended by determining allowable bounds on the values of the coefficients of the approximating polynomials.

Full text: PDF file (472 kB)

English version:
Mathematical Notes, 1969, 6:5, 834–838

Bibliographic databases:

UDC: 517.5
Received: 19.11.1968

Citation: S. Ya. Khavinson, “Permissible values of coefficients of polynomials in uniform approximation of continuous functions”, Mat. Zametki, 6:5 (1969), 619–625; Math. Notes, 6:5 (1969), 834–838

Citation in format AMSBIB
\Bibitem{Kha69}
\by S.~Ya.~Khavinson
\paper Permissible values of coefficients of polynomials in uniform approximation of continuous functions
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 5
\pages 619--625
\mathnet{http://mi.mathnet.ru/mz6970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259430}
\zmath{https://zbmath.org/?q=an:0196.08703}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 5
\pages 834--838
\crossref{https://doi.org/10.1007/BF01101413}


Linking options:
  • http://mi.mathnet.ru/eng/mz6970
  • http://mi.mathnet.ru/eng/mz/v6/i5/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Napalkov, “Approximation of functions of several variables, taking account of the growth of the coefficients of the approximating combinations”, Math. USSR-Sb., 39:1 (1981), 133–143  mathnet  crossref  mathscinet  zmath  isi
    2. V. H. Martirosian, “On uniform complex approximation by lacunary polynomials”, Math. USSR-Sb., 48:2 (1984), 445–462  mathnet  crossref  mathscinet  zmath
    3. I. F. Krasichkov-Ternovskii, “On absolute completeness of systems of exponentials on a closed interval”, Math. USSR-Sb., 59:2 (1988), 303–315  mathnet  crossref  mathscinet  zmath
    4. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Russian Math. Surveys, 59:4 (2004), 777–785  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. I. F. Krasichkov-Ternovskii, G. N. Shilova, “Absolute completeness of systems of exponentials on convex compact sets”, Sb. Math., 196:12 (2005), 1801–1814  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. M. A. Petrosova, I. V. Tikhonov, V. B. Sherstyukov, “On growth rate of coefficients in Bernstein polynomials for the standard modulus function on a symmetric interval”, Ufa Math. J., 10:3 (2018), 59–76  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020